# SDR AALA2024052003733

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 40,942 hours, 15,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 CREW/ PASSENGER DOOR DAMPER/CYLINDER IN YELLOW BAND. SERVICED L4 CREW/ PASSENGER DOOR DAMPER/CYLINDER TO GREEN BAND PER AMM 52-10-00.
